# SDR SIMA200435701

- Difficulty date: December 20, 2004
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 4,592 hours, 3,803 cycles
- Engine: Ge CF348C1
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CREW PREFLIGHT 4 FLOOR PROXIMITY EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND AND REPAIRED A BROKEN WIRE FOR THE LIGHTS.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  4 BATTERY PACKS WERE ALSO CHANGED DURING TROUBLESHOOTING. (SW21200502057) (K)
